Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\text{R}}^3$


Authors: Charles Frohman and William H. Meeks III
Journal: Bull. Amer. Math. Soc. 23 (1990), 417-421
MSC (1985): Primary 53A10, 57M99
MathSciNet review: 1033085
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A10, 57M99

Retrieve articles in all journals with MSC (1985): 53A10, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15947-6
PII: S 0273-0979(1990)15947-6